# SDR VTZA98292

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: M5001383
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6283 - IAD-HPN - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO ELECTRICAL BURNING SMELL IN CABIN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT ANCINARY BUS BAR RELAY.  MAINTENANCE GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
